News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Heart Failure

Question: Methcathinone consumption and new heart problem


 eddi888 - Tue Sep 21, 2004 3:47 pm

I have been consuming this material methcathinone
through pills for 3 weeks (about 70 pills estimate 10-30 gram pure over all- orally)
i am fine .....
though!!!!!
my blood pressure is higher by 20% 65/95 , new - 82/120
my heart beat is higher by 20-50% 55-70, new - 80 - 120
i have stopped the usage almost 3 weeks ago,
when does this stuff get out of the system?
how long is this effect on my heart going to last?
is that a permanent damage for the rest of my life?
probabilities?
i am now taking 12.5 - 25 mg of normiten per day,
works fine by lowering back to normal, but the problem presist if i stop taking its back up to 80-120 pulse.

again i haven't touched this stuff (methcathinone) for 17 days.

please advice, or help

Thank you in advance, Eddi
 Dr. Yasser Mokhtar - Tue Oct 12, 2004 6:32 pm

User avatar Dear Eddi,

i don't have much experience with this drug.

It is a stimulant like amphetamines. i can not tell how long its effects are going to last.

In addition to taking the normiten, which is just symptomatic treatment, other causes of high blood pressure and fast heart rate should be excluded before giving all the credit to methcathinone.

An ecg (electric recording of the heart beats) should be done to make sure that the heart beating is normal but fast and not an abnormal irregular heart rate.

i would suggest also that you have an ultrasound of the heart (echocardiogram) to make sure that your heart is contracting in a normal fashion.

i don't think that the drug is still in your system but a drug level in the blood could be done.

Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here